MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV VFI PACK FOR SILICONE OIL SYRINGES

DUTCH OPTHALMIC RESEARCH CENTER BV VFI PACK FOR SILICONE OIL SYRINGES
Catalog Number 1363.DD
Medical Device Problem Code Physical Property Issue (3008)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product investigation could not be done due to the fact that the customer could not return it to (b)(6).The lot number was checked, this lot had expired on 01-12-2015.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.Syringe ends were very sharp and injured user, as all user harms are serious concluded as reportable.All available information has been disclosed.The complaint is not confirmed.This complaint has now been closed.
 
Event or Problem Description
Dr.(b)(6) and sister (b)(6) tried to connect syringes to oil infusion pipe and without force (b)(6) injured herself, because the syringe ends were very sharp.

Brand Name
VFI PACK FOR SILICONE OIL SYRINGES
Common Device Name
VFI PACK FOR SILICONE OIL SYRINGES
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7538676
Report Number1222074-2018-00150
Device Sequence Number13918619
Product Code HQF
UDI-Device Identifier08717872007199
UDI-Public08717872007199
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/15/2015
Device Catalogue Number1363.DD
Device Lot Number2000346172
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2015
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;